CSN Login
Members Online: 7

Hiccups

denisecat
Posts: 1
Joined: Oct 2007

My father had "seeds" therapy approx. 9 months ago. He has been hiccupping ever since. Has anyone EVER heard of this? Please advise.

rogermoore's picture
rogermoore
Posts: 265
Joined: Mar 2002

denise,

Although I am a survivor of surgery, I have never heard of hiccups being a side-effect of any treatment.

I suggest you contact your urologist and ask him. I hope your Fathers PSA is under control.

Good luck,

Roger

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network